# SDR DLL10000796

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- Aircraft time: 62,946 hours, 29,449 cycles
- Engine: Rroyce RB21122B
- Engine time: 26,491 hours, 29,287 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 10385
- Condition: Smoke
- Location: Nr 2
- Part time: 26,491 hours, 29,287 cycles
- Component: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN AFT GALLEY WITH NO SMOKE VISIBLE.  SMOKE ALARMS ACTIVATED.  REPLACED NR 2 ENGINE DUE PRODUCING OIL SMOKE.
